The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (979 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 113–120
DOI: 10.4171/ZAA/386

Published online: 1990-04-30

An Existence Theorem for General Control Problems of Nonlinear Evolution Equations of First Order

Bernd Krause

An existence theorem for the solution of optimal control problems of systems governed by the state equation $y+ vAy + B(y) = u$ is proved, where $A$ is a linear operator and $B$ a nonlinear operator with $||B(y)||_n ≤ c(1 + ||y||_m^r)$.

No keywords available for this article.

Krause Bernd: An Existence Theorem for General Control Problems of Nonlinear Evolution Equations of First Order. Z. Anal. Anwend. 9 (1990), 113-120. doi: 10.4171/ZAA/386